# SDR CA130418008

- Difficulty date: April 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 16,206 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Control Housing
- Part number: S123017
- Condition: Separated
- Location: Carb Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) CARB HEAT CONTROL OUTER SHEATH SEPARATED ABOUT 3" FORWARD FROM THE PILOTS END OF THE CONTROL.
